A polynomial factorization approach for the discrete time GI X/G/1/K queue

Pinai Linwong, Nei Kato, Yoshiaki Nemoto

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


This paper proposes a polynomial factorization approach for queue length distribution of discrete time GIx/G/1 and GIX /G/1/K queues. They are analyzed by using a two-component state model at the arrival and departure instants of customers. The equilibrium state-transition equations of state probabilities are solved by a polynomial factorization method. Finally, the queue length distributions are then obtained as linear combinations of geometric series, whose parameters are evaluated from roots of a characteristic polynomial.

Original languageEnglish
Pages (from-to)277-291
Number of pages15
JournalMethodology and Computing in Applied Probability
Issue number3
Publication statusPublished - 2004 Dec 1


  • Discrete time GI/G/1/K
  • Queue length distribution
  • Root finding algorithm

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)


Dive into the research topics of 'A polynomial factorization approach for the discrete time GI <sup>X</sup>/G/1/K queue'. Together they form a unique fingerprint.

Cite this